# SDR TWRA9640

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Main Gear Box
- Part number: SNF62433
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 75,430 hours
- Stage of operation: DE
- Nature of condition: J, M
- Precautionary procedure: B, E, F

## Discrepancy

DURING CRUISE FLIGHT 22 FROM LAX TO JFK, THE NR 2 ENGINE CSD OIL LIGHT AND GENERATOR OPEN LIGHT ILLUMINATED, THE CSD COULD NOT BE DISCONNECTED.  PMG INDICATION WAS 8000 RPM.  THE ENGINE WAS BEING SHUT DOWN DUE TO CSD FAILURE, AT THIS TIME THE NR 2 ENGINE LOST OIL PRESSURE AND THE LIGHT ILLUMINATED.  THE NR 2 ENGINE HAD FIRE WARNING INDICATION.  BOTH FIRE BOTTLES WERE USED AND THE FIRE WARNING LIGHT REMAINED ILLUMINATED THROUGH FLIGHT TO BLOCKS.  AN EMERGENCY WAS DECLARED.  UPON ARRIVAL AT JFK, THE MAIN GEAR BOX WAS FOUND TO HAVE FAILED.  THE ENGINE S/N 662938 WAS REMOVED AND REPLACED.  (M)
